Document Type

Article

Publication Date

7-10-1998

Publication Title

Physics Letters A

Volume

251

Issue

6

Abstract

Motivated by the shape invariance condition in supersymmetric quantum mechanics, we develop an algebraic framework for shape invariant Hamiltonians with a general change of parameters. This approach involves nonlinear generalizations of Lie algebras. Our work extends previous results showing the equivalence of shape invariant potentials involving translational change of parameters with standard SO (2,1) potential algebra for Natanzon type potentials.

Identifier

9807081

Comments

Author Posting © 1998. This article is posted here by permission Elsevier for personal use, not for redistribution. The article was published in Physics Letters A, Volume 251, Issue 6, 8 February 1999, Page 406. http://dx.doi.org/10.1016/S0375-9601(98)00636-7

Creative Commons License

Creative Commons License
This work is licensed under a Creative Commons Attribution-Noncommercial-No Derivative Works 3.0 License.

Share

COinS